# SDR AU990939

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc O320B2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Seat
- Condition: Loose
- Location: Engine
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(AUS) NR 1 CYLINDER EXHAUST VALVE SEAT DISLODGED AND HELD THE EXHAUST VALVE OPEN ALLOWING IT TO BE CONTACTED BY THE PISTON WHICH THEN SNAPPED THE VALVE HEAD OFF.  DAMAGE TO NR 1 CYLINDER AND CONNECTING ROD.
